Breakdown of a 2D heteroclinic connection in the hopf-zero singularity (I)
Rights accessOpen Access
In this paper we study a beyond all orders phenomenon which appears in the analytic unfoldings of the Hopf-zero singularity. It consists in the breakdown of a two-dimensional heteroclinic surface which exists in the truncated normal form of this singularity at any order. The results in this paper are twofold: on the one hand, we give results for generic unfoldings which lead to sharp exponentially small upper bounds of the difference between these manifolds. On the other hand, we provide asymptotic formulas for this difference by means of the Melnikov function for some non-generic unfoldings.
CitationBaldoma, I.; Castejón, O.; Martinez-seara, T. Breakdown of a 2D heteroclinic connection in the hopf-zero singularity (I). "Journal of nonlinear science", 1 Octubre 2018, vol. 28, núm. 5, p. 1551-1627.